A 20-year-old female asked:
can i have pregnancy symptoms on cycle day 21 after clomid (clomiphene) days 3-7 ?
1 doctor answer
Dr. David Howard answered
40 years experience Gynecology
See details: Most women ovulate approximately seven days after completing Clomid (clomiphene). That would be cycle day 14 in your situation. That would mean implantation would occur on day 21 which would be too early to experience symptoms from the pregnancy. If you meant to say 21 days after completing the Clomid (clomiphene), that would be cycle day 28 and the answer would be yes.
Answered on Feb 15, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!